MathSciNet Relay Station
MathSciNet bibliographic data
MR242196 (39 #3529) 57.60
Arnolʹd, V. I. The cohomology ring of the group of dyed braids. (Russian) Mat. Zametki 5 1969 227–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement